# SDR SWIA2021091361071

- Difficulty date: August 27, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Doubler
- Condition: Corroded
- Location: Floor Mount
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY #1 HAS A BADLY CORRODED DOUBLER BEHIND THE FLOOR MOUNT FITTING (FOOT) IN ITS INBD EDGE AT THE AFT LOCATION.    (C-CHECK RO 9/8/2021)   REMOVED THE GALLEY #1 CORRODED DOUBLER LOCATED BEHIND THE FLOOR MOUNT FITTING (FOOT) IN ITS INBD EDGE AT THE AFT LOCATION AND INSTALLED A SERVICEABLE DOUBLER (P/N=9335071-1) REFERENCING CRJ 900 SRM 51-41-02-001-001-A01 AND CRJ 900 SRM 51-41-04-01-001-A01. TORQUE WRENCH USED: TUC#8613, CAL DUE 31-OCT-21
